RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 11, Pages 1828–1854 (Mi zvmmf1586)  

This article is cited in 6 scientific papers (total in 6 papers)

Bilinear finite element implementations of iterative methods with incomplete splitting of boundary conditions for a Stokes-type system on a rectangle

B. V. Pal'tsev, I. I. Chechel'

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (3756 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:11, 1755–1780

Bibliographic databases:
UDC: 519.634
MSC: Primary 76M10; Secondary 76D07, 65N30, 65N12
Received: 11.01.1999
Revised: 20.05.1999

Citation: B. V. Pal'tsev, I. I. Chechel', “Bilinear finite element implementations of iterative methods with incomplete splitting of boundary conditions for a Stokes-type system on a rectangle”, Zh. Vychisl. Mat. Mat. Fiz., 39:11 (1999), 1828–1854; Comput. Math. Math. Phys., 39:11 (1999), 1755–1780

Citation in format AMSBIB
\Bibitem{PalChe99}
\by B.~V.~Pal'tsev, I.~I.~Chechel'
\paper Bilinear finite element implementations of iterative methods with incomplete splitting of boundary conditions for a Stokes-type system on a rectangle
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 11
\pages 1828--1854
\mathnet{http://mi.mathnet.ru/zvmmf1586}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728972}
\zmath{https://zbmath.org/?q=an:1083.76554}
\elib{https://elibrary.ru/item.asp?id=13320128}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 11
\pages 1755--1780


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1586
  • http://mi.mathnet.ru/eng/zvmmf/v39/i11/p1828

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belash V.O., Pal'tsev B.V., Chechel I.I., “On convergence rate of some iterative methods for bilinear and bicubic finite element schemes for the dissipative Helmholtz equation with large values of a singular parameter”, Russian J Numer Anal Math Modelling, 17:6 (2002), 485–520  crossref  mathscinet  zmath  isi  scopus
    2. V. O. Belash, B. V. Pal'tsev, “Bicubic finite-element implementations of methods with splitting of boundary conditions for a Stokes-type system in a strip under the periodicity condition”, Comput. Math. Math. Phys., 42:2 (2002), 188–210  mathnet  mathscinet  zmath  elib
    3. M. K. Kerimov, “Boris Vasil'evich Pal'tsev (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 50:7 (2010), 1113–1119  mathnet  crossref  mathscinet  adsnasa  isi  elib
    4. M. B. Soloviev, “On numerical implementations of a new iterative method with boundary condition splitting for solving the nonstationary stokes problem in a strip with periodicity condition”, Comput. Math. Math. Phys., 50:10 (2010), 1682–1701  mathnet  crossref  adsnasa  isi  elib
    5. Pal'tsev B.V., “On an Iterative Method with Boundary Condition Splitting as Applied to the Dirichlet Initial-Boundary Value Problem for the Stokes System”, Doklady Mathematics, 81:3 (2010), 452–457  crossref  mathscinet  zmath  isi  scopus
    6. B. V. Pal'tsev, M. B. Soloviev, I. I. Chechel', “On the development of iterative methods with boundary condition splitting for solving boundary and initial-boundary value problems for the linearized and nonlinear Navier–Stokes equations”, Comput. Math. Math. Phys., 51:1 (2011), 68–87  mathnet  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:67
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021